# SDR HNAA2018081000189

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 34,099 hours, 29,431 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Dented
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRSPEED DISAGREE AT APPROXIMATELY 30-40 KTS,  DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  PERFORMED AN ADC OPS CHECK IAW AMM 34-15-00.  NO DEFECTS NOTED.  FOUND A SLIGHT DENT AT THE 4 O'CLOCK POSITION ON THE NR.2 PITOT TUBE.
